# SDR SWAA2022120771763

- Difficulty date: November 16, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ON L/E HSS 105.26 AT LT HORIZONTAL STABILIZER.  REPLACED LEADING EDGE RIB LOC. ON L/E HSS 105.26 AT LT HORIZONTAL STABILIZER IAW SRM 51-10-02 ITEM 9 AND DWG 186A1001 SHEET 10 REV A.
